MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC REDUCTION FORCEPS WITH POINTS NARROW-RATCHET 132MM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC REDUCTION FORCEPS WITH POINTS NARROW-RATCHET 132MM
Model Number 398.40
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: reporter is company representative without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date, one (1) trigger handle for cable cutter, one (1) inter-lock screwdriver, one (1) depth gauge, one (1) drive adaptor, three (3) reduction forceps and one (1) pointed reduction clamp were handed by the facility ortho director to the sales consultant as all the devices were broken.It is unknown if there were patient and surgical involvement.This complaint involves eight (8) devices.This is report 4 of 8 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d4 lot.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation flow: damage.Visual inspection: the reduction forceps with points narrow ratchet 132mm (p/n: 398.40, lot #: t16822) was returned and received at us cq.Upon visual inspection, one of the forcep lip was observed to be bent and deformed.The tip was bent such that both tips no longer align.The noted deformities were consistent as end of life indicators for the device.There were no signs of device breakage.Complaint confirmed? no.Conclusion: after a visual inspection per guidance provided in windchill document # (b)(6), it is determined that the reusable instrument is worn from repeated use and servicing; therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot part number: 398.40.Lot number: t161822.Manufacturing site: tuttlingen.Release to warehouse date: (b)(6) 2017.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.The raw material certificate was reviewed and the used material was according to the specification of the device.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
There was no patient involvement.

Brand Name
REDUCTION FORCEPS WITH POINTS NARROW-RATCHET 132MM
Common Device Name
FORCEPS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10015210
Report Number2939274-2020-02156
Device Sequence Number3071125
Product Code HTD
UDI-Device Identifier10886982201355
UDI-Public(01)10886982201355
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number398.40
Device Catalogue Number398.40
Device Lot NumberT161822
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2020
Initial Date Received by Manufacturer 04/15/2020
Supplement Date Received by Manufacturer05/21/2020
06/01/2020
06/10/2020
Initial Report FDA Received Date04/30/2020
Supplement Report FDA Received Date05/21/2020
06/02/2020
06/11/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPTH GAUGE FOR 2.0MM AND 2.4MM SCREWS-70MM; DRIVE ADAPTOR WITH QC FOR 5.0MM SCHANZ SCREWS; INTER-LOCK SCREWDRIVER T25/3.5MM HEX/224MM; REDUCTION FORCEPS WITH POINTS NARROW-RATCHET 132MM; TRIGGER HANDLE F/CABLE CUTTER; UNK - FORCEPS